# SDR SWAA2023102312556

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 63,430 hours, 37,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERNAL LIGHT L2 DOOR INOP.<[01] R/R AFT GALLEY LH EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-06. OPS CHECK GOOD
